Thanks for providing more information.
Sorry for late reply and inconvenience.
Firstly indigestion,weakness,tired feeling,loss of appetite,sleeping problems are listed common side effects of Chantix.
Apart from this,lack of concentration,lethargy,unexplained weight gain,mood swings,low self esteem can be associated with Thyroid dysfunction,Anemia,Hypoglycemia.
So it's good to see your regular doctor for a clinical examination and if required your doctor may advise further blood work.
I appreciate your will to quit smoking and also want to encourage to stop it completely.
You may also require multivitamin supplement.
As you are going workout and your diet is not adequate so it's advised to take protein rich diet.
Eat lots of fruits,dairy products.
You should eat 6 small meals throughout the day containing proteins,fats,carbohydrates.
Avoid late night work.
And do deep breathing exercises.
I understand your work profile and stress regarding different phases of life(job,marriage,etc) however you have to maintain a positive attitude.
I suggest you to consult your doctor for further evaluation and management.
I hope I've provided the information you were seeking. If you are happy with my service, please provide a positive rating. If not, please let me know so l can continue to help you. Thank you.